Differential and Integral Equations

Damping operators in continuum models of flexible structures: explicit models for proportional damping in beam torsion

A. V. Balakrishnan

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 3, Number 2 (1990), 381-396.

Dates
First available in Project Euclid: 18 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371586151

Mathematical Reviews number (MathSciNet)
MR1025186

Zentralblatt MATH identifier
0735.34042

Subjects
Primary: 73K12
Secondary: 34G10: Linear equations [See also 47D06, 47D09] 73K05 73K99

Citation

Balakrishnan, A. V. Damping operators in continuum models of flexible structures: explicit models for proportional damping in beam torsion. Differential Integral Equations 3 (1990), no. 2, 381--396. https://projecteuclid.org/euclid.die/1371586151


Export citation